# SDR USAA920070916

- Difficulty date: September 15, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 60,019 hours, 41,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774105
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK  - NR 6504500, CRACKED FUSELAGE SKIN, BS 727D, S27L.  REPAIRED FUSELAGE SKIN, BS 727D, S27L IAW B737 SRM 53-00-01-2R31, FIGURE 201.
